# SDR AALA20040313

- Difficulty date: March 5, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT T882/5 FLIGHT ATTENDANT REPORTED SMOKE AND ELECTRICAL ODOR NEAR SEAT 15G.  SHUT OFF OVERHEAD LIGHT SYSTEM AND SMOKE AND ELECTRICAL ODOR WENT AWAY.  FOUND BALLAST AT 15 CENTER HOT AND SIGNS OF OVERHEAT.  REPLACED BALLAST AND INSPECTED ALL BALLAST LIGHT ASSEMBLIES FROM ROW 10 THROUGH 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
